# SDR SIMA20131129001

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 8,561 hours, 5,418 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Indicator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH TO DCA SLATS FAIL EICAS CAUTION PRESENTED WHILE DESCENDING THROUGH 4000 SPEED WAS 210 KIAS COMPLETED AOM 1 SLATS FAIL CHECKLIST FLAPS WORKED PROPERLY.  PERFORMED TROUBLESHOOTING IAW FIM 27-81-00 FOUND RT SLAT ACTUATOR NR 6 INDICATOR TRIPPED.  RESET TRIP INDICATOR IAW AMM 27-81-09.  PERFORMED OPERATIONAL CHECK OF FLAPS & SLATS SYS IAW AMM 27-50-00, OPERATIONS CHECKED GOOD, INDICATOR DID NOT TRIP.
